On irrational lattice angles

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)221-239
JournalFunctional analysis and other mathematics
Volume2
Issue number2-4
DOIs
Publication statusPublished - 2009

Cite this

On irrational lattice angles. / Karpenkov, Oleg.

In: Functional analysis and other mathematics, Vol. 2, No. 2-4, 2009, p. 221-239.

Research output: Contribution to journalArticleResearchpeer-review

@article{25ead19b7aa748019ebe6e3040d271f2,
title = "On irrational lattice angles",
author = "Oleg Karpenkov",
year = "2009",
doi = "10.1007/s11853-008-0029-9",
language = "English",
volume = "2",
pages = "221--239",
journal = "Functional analysis and other mathematics",
issn = "1991-0061",
number = "2-4",

}

TY - JOUR

T1 - On irrational lattice angles

AU - Karpenkov, Oleg

PY - 2009

Y1 - 2009

U2 - 10.1007/s11853-008-0029-9

DO - 10.1007/s11853-008-0029-9

M3 - Article

VL - 2

SP - 221

EP - 239

JO - Functional analysis and other mathematics

JF - Functional analysis and other mathematics

SN - 1991-0061

IS - 2-4

ER -